when i spread the tip of the penis and look into the urethra, i always see some sort of milky/clear liquid. not a lot, very little. it seems to be somewhat sticky. is this normal? i know it isn't urine and i doubt it is pre-cum because whenever i check myself i am not aroused or excited.
the reason i am asking this is because i went to see my urologist because of mild testicle aching and what i thought was discharge. when he examined me however he said everything looked normal and to only take the medicine he gave me if i start to see symptoms. he thinks i have nonspecific urethritis if anything. at this point i have no idea if i should take the medicine or not(doxycline). ever since i got treated for ghonnorea and clhyamidia even though the std test was negative, i have been extra paranoid. I don't want to take a big bottle of antibiotics on a guess because i have read that taking antibiotics unnecessarily can make certain bacteria become immune to antibiotics.
No, you should NOT take the antibiotics unless you have a verified infection, you are correct.
You do not need to be aroused to produce reproductive fluids. There are many reasons that you might have had an ache. Has the ache persisted or gotten any worse?
First, stop peeking in your urethra. You have no reason to do that. Second, unless the pain persists in your scrotum or you have additional symptoms that reveal an inflammatory condition or infection, don't be so paranoid.
It's understandable that you have some anxiety after having an STD. Understand that anxiety all by itself can cause urinary symptoms.
It's good that you notice when something is different and are willing to check it out. But really, in this case I'm siding with your urologist and dismissing your discovery as inconsequential unless something else develops.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.